# SDR SWAA2017032812773

- Difficulty date: March 22, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 43,191 hours, 25,106 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: BAC1503
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR WHEEL WELL WING CENTER SECTION REAR SPAR BULKHEAD VERTICAL STIFFENER CRACKED AT BS. 663, LBL 24.92.          / R&R STIFFENER PER SRM.
